4 doctors weighed in:
Can you have back pain when recovering from chemo therapy?
4 doctors weighed in

Dr. David Rosenfeld
Pain Management
1 doctor agrees
In brief: Sure
I dont think it is any more or less likely than having not been on chemo.

In brief: Sure
I dont think it is any more or less likely than having not been on chemo.
Dr. David Rosenfeld
Dr. David Rosenfeld
Thank
Dr. Barbara A Majeroni
Family Medicine
1 doctor agrees
In brief: Yes
Many chemotherapy agents can cause muscle and backe pain, which may persist for a while after completing therapy.

In brief: Yes
Many chemotherapy agents can cause muscle and backe pain, which may persist for a while after completing therapy.
Dr. Barbara A Majeroni
Dr. Barbara A Majeroni
Thank
Get help from a real doctor now
Dr. Keegan Duchicela
Board Certified, Family Medicine
10 years in practice
16M people helped
Continue
107,000 doctors available
Read more answers from doctors